# SDR ASAA2023070243889

- Difficulty date: July 2, 2023
- Submitted: July 6, 2023
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 57,335 hours, 17,169 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT SYSTEM POWER SUPPLY (M1670) OPERATIONAL TEST FAILED. GROUNDED - YES. REMOVED, REPLACED AND OPERATIONAL TESTED EMERGENCY LIGHT SYSTEM POWER SUPPLY M1670 B737-800 AMM 33-51-06-960-806, OPS TEST GOOD.
